MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3257-40Q
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the asymptomatic patient presented remotely via merlin.Net.Upon review, the implantable cardioverter defibrillator exhibited post paced t-wave over-sensing episodes.No intervention was performed.No patient consequences.

Brand Name
UNIFY ASSURA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10970729
Report Number2017865-2020-21980
Device Sequence Number11521577
Product Code NIK
UDI-Device Identifier05414734505635
UDI-Public05414734505635
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model NumberCD3257-40Q
Device Catalogue NumberCD3257-40Q
Device Lot Number3954115
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR